MAUDE Adverse Event Report: ZimVie US Corp LLC TSX IMPLANT, 3.1MMD, 10MML; Dental Implant

ZimVie US Corp LLC TSX IMPLANT, 3.1MMD, 10MML; Dental Implant
Catalog Number TSX31B10
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994)
Date of Event 06/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported after implant placement at tooth site 4, patient continued to have severe pain.This was a redo of a previously placed and failed implant.It was decided by patient and doctor to remove this implant to alleviate pain.Doctor indicated allergic reaction.Possible implant placement in the future.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).

Brand Name
TSX IMPLANT, 3.1MMD, 10MML
Common Device Name
Dental Implant
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50300751
Report Number0001038806-2026-04310
Device Sequence Number18822305
Product Code DZE
UDI-Device Identifier00844868044994
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K220978
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberTSX31B10
Device Lot Number2120034212
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/28/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/28/2026
Initial Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexFemale
Patient Weight160 LB